2017
Том 69
№ 9

All Issues

On the Spectral Theory of Generalized Toeplitz Kernels

Chernobai O. B.

Full text (.pdf)


Abstract

We give a criterion for the denseness of the Fourier transform in the space L 2 associated with spectral representation of positive-definite Toeplitz kernels.

English version (Springer): Ukrainian Mathematical Journal 55 (2003), no. 6, pp 1025-1033.

Citation Example: Chernobai O. B. On the Spectral Theory of Generalized Toeplitz Kernels // Ukr. Mat. Zh. - 2003. - 55, № 6. - pp. 850-857.

Full text